# SDR ASAA2019032328749

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 20,811 hours, 6,786 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN LEFT FMC INTERMITTENTLY "VTK". GROUNDED - YES. FMC SHOWS PGM FAULT. ACCOMPLISHED FIM 34-61 TASK 807. OPS CHECK NORMAL.
